Alert archive / Florida / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 22, NWS Miami, FL

April 6, 2008Broward County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Apr 6, 2008, 10:22 PM EDT for Broward County, Florida. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 6, 2008, 10:22 PM EDT (02:22 UTC)
Expired
Apr 6, 2008, 10:52 PM EDT
In force
30 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Broward County, FL

The radar

The Miami radar (KAMX), 64 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 2.4 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2008-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1985 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2008-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1985 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
711 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
1.3
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 070222
SVRMFL
FLC011-070315-
/O.NEW.KMFL.SV.W.0022.080407T0222Z-080407T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1022 PM EDT SUN APR 6 2008

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BROWARD COUNTY IN SOUTH FLORIDA.

* UNTIL 1115 PM EDT

* AT 1018 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM COOPER CITY TO HALLANDALE...AND
  MOVING NORTH AT 38 MPH.

* THE LINE OF STORMS WILL AFFECT...

  HOLLYWOOD...
  DANIA BEACH...
  FORT LAUDERDALE...
  OAKLAND PARK...
  LAUDERDALE BY THE SEA...
  COCONUT CREEK...

AND SURROUNDING COMMUNITIES.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 2614 8011 2598 8012 2598 8013 2598 8014
      2597 8024 2600 8032 2632 8016 2633 8009
      2632 8008 2632 8007
TIME...MOT...LOC 0222Z 194DEG 33KT 2613 8031 2602 8012

$$

TINGLER
1 follow-up statement
000
WWUS52 KMFL 070252
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1051 PM EDT SUN APR 6 2008

FLC011-070301-
/O.CAN.KMFL.SV.W.0022.000000T0000Z-080407T0315Z/
BROWARD FL-
1051 PM EDT SUN APR 6 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BROWARD COUNTY IS
CANCELLED...

THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
AROUND 40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.

LAT...LON 2614 8011 2598 8012 2598 8013 2598 8014
      2597 8024 2600 8032 2632 8016 2633 8009
      2632 8008 2632 8007
TIME...MOT...LOC 0251Z 194DEG 33KT 2639 8024 2628 8005

$$

TINGLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 2:30 PM EDT, 7 hours 52 minutes earlier.

Area forecast discussion, Apr 6, 2:30 PM EDT, 7 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
230 PM EDT SUN APR 6 2008

.DISCUSSION...
FOR THE REST OF THE AFTERNOON INTO EARLY EVENING...CONVECTION HAS
FINALLY DEVELOPED ALONG THE WEST COAST SEA BREEZE ACROSS HENDRY
AND COLLIER COUNTIES AND SHOULD CONTINUE MOVING NORTHEAST INTO THE
LAKE OKEE REGION/PALM BEACH COUNTY. OTHER ISOLATED TO SCATTERED
ACTIVITY MAY DEVELOP FURTHER SOUTH ACROSS MIAMI-DADE AND BROWARD
COUNTIES WHERE THE EAST AND WEST COAST SEA BREEZES MERGE...AND
THIS TREND SHOULD CONTINUE WITH SLOW NE MOVEMENT BACK TOWARDS THE
METRO AREAS EXPECTED HERE AS WELL.

COMPLEX/UNCERTAIN FORECAST SHAPING UP FOR THE NEXT 24 HOURS.
CURRENTLY...SFC TROUGH LIES ACROSS NORTH FL/BIG BEND AREA. WATER
VAPOR IMAGERY SHOWS ONE SHORTWAVE SOUTH OF THE FL PANHANDLE WITH
AN ASSOCIATED LARGE CONVECTIVE MASS...AND RUC STREAMLINE ANALYSIS
SHOWS GOOD UPPER DIVERGENCE ACROSS THE EASTERN GULF ALONG AND JUST
EAST OF THIS DISTURBANCE. MODELS DIFFER IN THE DETAILS...WITH THE
NAM12 SAGGING THE SURFACE TROUGH SOUTH TO CENTRAL FL BY 12Z
TOMORROW...WHILE THE GFS KEEPS IT FURTHER NORTH. CONCERNING THE
SHORTWAVE...THE GFS ELONGATES THE ASSOCIATED CONVECTIVE MASS
MOVING ONE PIECE NE ACROSS N FL WHILE THE SOUTHERN PIECE BREAKS
OFF AND MOVES E/SE AND SAGS ACROSS CENTRAL FL THIS EVENING/EARLY
TONIGHT AND THEN INTO SOUTH FL LATER TONIGHT/EARLY TOMORROW
MORNING AHEAD OF THE MAIN TROUGH AXIS. WHILE THE GFS SOLUTION
LOOKS LIKE CONVECTIVE FEEDBACK...GIVEN THE UPPER DIVERGENCE IN THE
GULF AND CURRENT CONVECTIVE TRENDS IT MAY ACTUALLY HAVE THE RIGHT
IDEA...AND WILL LEAN TOWARDS ITS SOLUTION THE NEXT 24 HRS...GIVEN
NAM APPEARS TO HAVE INITIALIZED A BIT TOO FAR SOUTH WITH THIS
SHORTWAVE...AND GIVEN BROAD/DIFFUSE NATURE OF SURFACE TROUGH AND
LACK OF AN UPSTREAM KICKER DO NOT FEEL IT WILL SAG THAT FAR
SOUTH...REMAINING FURTHER NORTH OVERNIGHT LIKE THE 09Z SREF
ENSEMBLE MEAN SUGGESTS...IN BETTER AGREEMENT WITH THE GFS.
FORECAST WILL AGAIN BE HIGHLY DEPENDANT ON CONVECTIVE EVOLUTION
ACROSS THE GULF THIS AFTERNOON/EVENING AND ANY ASSOCIATED
BOUNDARIES THAT EMANATE FROM IT. WHATEVER CONVECTION THAT DOES
MOVE THROUGH LATER TONIGHT/TOMORROW MORNING COULD BE SIMILAR TO
LAST NIGHTS ROUND...WITH SOME STRONG WINDS OF 40 TO 50 MPH AND
HEAVY RAINFALL...BUT EXPECT WEAK OVERALL SHEAR/LAPSE RATES AND
NOCTURNAL COOLING WILL PREVENT A SEVERE WX OUTBREAK.

SURFACE RIDGE BUILDING OVER THE MID ATLANTIC WILL FINALLY GIVE THE
SFC TROUGH SOME PUSH THROUGH THE CWA MONDAY AFTERNOON. SFC FLOW
VEERS TO SW OR WSW AHEAD OF IT WHICH SHOULD ALLOW THINGS TO WARM UP
ACROSS THE SOUTHERN EAST COAST AREAS IF CONVECTIVE DEBRIS CAN CLEAR
SOME. HIGHS COULD CLIMB INTO THE UPPER 80S AS A RESULT...BUT GIVEN
HIGHLY UNCERTAIN CONVECTIVE EVOLUTION OVERNIGHT WILL NOT GO AS WARM
AS THIS PATTERN FAVORS CLIMATOLOGICALLY. LOCATIONS TO THE NORTH
SHOULD STAY COOLER AS WINDS SHIFT N AND THEN NE DURING THE
AFTERNOON. MODELS CONTINUE TO GENERATE PRECIP AS THE TROUGH MOVES
THROUGH TOMORROW AFTERNOON...BUT THIS AGAIN WILL BE DEPENDANT ON
EVOLUTION TONIGHT. IF GFS SCENARIO DOES INDEED PAN OUT...WOULD
EXPECT THE WSW SFC FLOW AHEAD OF THE TROUGH TO LIMIT MOISTURE
RECOVERY AND CONVERGENCE...AND THUS LIMIT OVERALL PRECIP THREAT
AFTER THE MORNING HOURS.

THEREAFTER...SFC RIDGE MOVES SLOWLY INTO THE WESTERN ATLANTIC
TUESDAY THROUGH THE END OF THE WEEK WITH PREVAILING NE FLOW...AND
MID-LEVEL RIDGING BUILDS OVERHEAD. WHILE ENOUGH MOISTURE MAY LINGER
FOR A FEW AFTERNOON SHOWERS ACROSS WESTERN AREAS TUESDAY...THE BULK
OF THE REMAINDER OF THE WEEK LOOKS DRY AND WARM. IF THIS PATTERN
DOES PAN OUT...STRONG SUBSIDENCE AND OFFSHORE FLOW COULD LEAD TO
WARMER THAN GUIDANCE TEMPERATURES ALONG THE WEST COAST/NAPLES AREA
ONCE AGAIN.

&&

.AVIATION...
VFR CONDITIONS ARE EXPECTED TO CONTINUE MOST OF THE TIME THROUGH
MONDAY MORNING. HOWEVER BRIEF PERIODS OF IFR CONDITIONS ARE A
DISTINCT POSSIBILITY PARTICULAR THIS AFTERNOON AND EVENING ALONG THE
EAST COAST SITES WITH ANY THUNDERSTORM IN THE VICINITY. THIS
POSSIBILITY IS HIGHEST FOR PBI THAN THE OTHER SITES. ADDITIONAL
ACTIVITY IS LIKELY OVERNIGHT AS A FRONTAL TROUGH APPROACHES THE AREA
FROM THE NORTH. ALTHOUGH HIGHLY UNCERTAIN AT THIS TIME...ANY STORM
ACTIVITY ACCOMPANYING THIS FEATURE COULD ALSO RESULT IN BRIEF
PERIODS OF IFR CONDITIONS. MAIN CONCERN ALONG WITH ANY OF THIS
ACTIVITY WILL ALSO BE WIND SHIFTS ASSOCIATED WITH OUTFLOW BOUNDARIES.

&&

.MARINE...
S TO SW WINDS CONTINUE INTO TOMORROW MORNING AROUND 15 KTS...THEN
BECOME NW THEN NE FROM NORTH TO SOUTH AS WEAK SURFACE TROUGH
PASSES THROUGH. NE WINDS WILL CONTINUE INTO THE MIDDLE OF THE WEEK
ACROSS THE LOCAL WATERS...AND IF SURFACE LOW DEVELOPS OFF THE
CAROLINA COAST AS ADVERTISED BY SOME MODELS...THERE COULD BE A 3
TO 4 FT SWELL MOVING SW TO OUR LOCAL WATERS BEGINNING LATE
WEDNESDAY AND LASTING THROUGH THURSDAY. FETCH AT THIS TIME WOULD
FAVOR GREATEST IMPACT AT PALM BEACH COAST AS BAHAMAS WILL SHIELD
AREAS FURTHER SOUTH FROM MORE THAN A 1 TO 2 FT SWELL.

&&

.FIRE WEATHER...
NO CONCERNS...SLIGHTLY LOWER DEWPOINTS WILL MOVE IN AND MIX DOWN
ACROSS THE WESTERN INTERIOR TUESDAY AND WEDNESDAY...BUT RHS
SHOULD NOT DROP BELOW 40 PERCENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  70  85  70  82 / 60 60 20 20
FORT LAUDERDALE  71  85  72  83 / 60 60 20 20
MIAMI            72  87  72  84 / 60 60 20 20
NAPLES           71  84  67  88 / 70 40 20 20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE: STRASSBERG
AVIATION: PS
Hazardous weather outlook, Apr 6, 8:30 PM EDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
830 PM EDT SUN APR 6 2008

FLZ063-066>075-168-172>174-071000-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
830 PM EDT SUN APR 6 2008

...WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS EARLY TONIGHT...
...STRONG TO POSSIBLY SEVERE STORMS THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

THUNDERSTORMS: EXPECT WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS
EARLY TONIGHT DECREASING SOMEWHAT AFTER MIDNIGHT. LIGHTNING STRIKES
AND STRONG GUSTY WINDS WILL BE THE PRIMARY HAZARDS.

TORNADOES: THERE IS A REMOTE POSSIBILITY OF A BRIEF WEAK TORNADO
WITH ALONG ANY STRONG THUNDERSTORM THAT DEVELOPS THIS EVENING.

WIND: THERE IS A SLIGHT POSSIBILITY THAT THE STRONGEST STORMS THIS
EVENING COULD PRODUCE WIND GUSTS OF 50 TO 60 MPH.

HAIL: THERE IS A SLIGHT POSSIBILITY THAT THE STRONGEST STORMS THIS
EVENING COULD PRODUCE PEA TO DIME SIZE HAIL.

FLOODING: MINOR FLOODING OF POOR DRAINAGE AREAS IS POSSIBLE IN
LOCATIONS THAT RECEIVE HEAVY DOWNPOURS THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE REGION MONDAY AND
TUESDAY, WITH THE HIGHEST CHANCES DURING THE AFTERNOON HOURS. STRONG
THUNDERSTORMS WILL ALSO BE POSSIBLE EACH AFTERNOON, WITH GUSTY
WINDS, SMALL HAIL, AND FREQUENT LIGHTNING STRIKES BEING THE PRIMARY
HAZARDS.

OTHERWISE, A NORTHEAST SWELL MAY AFFECT THE ATLANTIC
WATERS FROM WEDNESDAY THROUGH THE FIRST PART OF NEXT WEEKEND.
THIS WOULD RESULT IN AN INCREASING THREAT FOR RIP CURRENTS THROUGH
THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF SEVERE WEATHER ARE ENCOURAGED THIS EVENING.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GR

In the hours before

Special weather statement, Apr 6, 9:16 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
916 PM EDT SUN APR 6 2008

FLZ067-070-071-070200-
INLAND PALM BEACH COUNTY FL-INLAND COLLIER COUNTY FL-
INLAND BROWARD COUNTY FL-
916 PM EDT SUN APR 6 2008

...STRONG THUNDERSTORM MOVING ACROSS WESTERN BROWARD COUNTY...

AT 911 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MICCOSUKEE SERVICE PLAZA...MOVING NORTHEAST
AT 13 MPH.

THIS STORM WILL AFFECT...

WEST BROWARD REC. AREA ON ALLIGATOR ALLEY...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.

LAT...LON 2644 8057 2625 8041 2600 8083 2606 8088
      2620 8088
TIME...MOT...LOC 0116Z 233DEG 11KT 2613 8081

TINGLER
Special weather statement, Apr 6, 9:19 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
919 PM EDT SUN APR 6 2008

FLZ063-070145-
GLADES FL-
919 PM EDT SUN APR 6 2008

...STRONG THUNDERSTORM MOVING ACROSS GLADES COUNTY...

AT 916 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF BRIGHTON SEMINOLE INDIAN...
MOVING NORTHEAST AT 22 MPH.

THIS STORM WILL AFFECT...

  RURAL NORTHEASTERN GLADES COUNTY

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2720 8092 2717 8088 2716 8087 2704 8103
      2711 8112 2722 8104 2722 8095
TIME...MOT...LOC 0119Z 219DEG 19KT 2716 8098

60
Local storm report, Apr 6, 9:52 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
952 PM EDT SUN APR 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     TSTM WND GST     KENDALL                 25.68N 80.32W
04/06/2008  M0 MPH           MIAMI-DADE         FL   MESONET

            WIND GUSTS TO 63 MPH AT MIAMI DADE COLLEGE

&&

RADER
Local storm report, Apr 6, 10:05 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1005 PM EDT SUN APR 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 PM     HAIL             MIAMI                   25.77N 80.20W
04/06/2008  E0.50 INCH       MIAMI-DADE         FL   PUBLIC

&&

RADER
Special weather statement, Apr 6, 10:05 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1005 PM EDT SUN APR 6 2008

FLZ063-066-070-070245-
HENDRY FL-GLADES FL-INLAND COLLIER COUNTY FL-
1005 PM EDT SUN APR 6 2008

...STRONG THUNDERSTORMS MOVING ACROSS NORTHWESTERN PORTIONS OF SOUTH
FLORIDA...

AT 1003 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PALMDALE TO
FELDA...MOVING EAST AT 46 MPH.

THESE STORMS WILL AFFECT...

FELDA...
ORTONA...
LAKEPORT...
DEVILS GARDEN...
CLEWISTON...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2702 8101 2698 8108 2695 8106 2692 8107
      2692 8108 2693 8110 2689 8111 2688 8109
      2685 8109 2683 8106 2682 8095 2680 8095
      2677 8093 2640 8099 2643 8150 2703 8140
TIME...MOT...LOC 0205Z 270DEG 40KT 2699 8134 2651 8143

60
Local storm report, Apr 6, 10:14 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1014 PM EDT SUN APR 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     HAIL             MIAMI                   25.77N 80.20W
04/06/2008  E0.75 INCH       MIAMI-DADE         FL   PUBLIC

            SW 40TH ST AND 96TH ST

&&

RADER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 8:27 PM EDTSpecial Marine WarningMFL63 min
Apr 6, 8:28 PM EDTSpecial Weather StatementMFLPalm Beach32 min
Apr 6, 9:01 PM EDTSevere Thunderstorm WarningMFLMiami-Dade44 min
Apr 6, 9:05 PM EDTSpecial Marine WarningMFL55 min
Apr 6, 9:11 PM EDTSpecial Weather StatementMFLCollier49 min
Apr 6, 9:16 PM EDTSpecial Weather StatementMFLBroward44 min
Apr 6, 9:19 PM EDTSpecial Weather StatementMFLGlades26 min
Apr 6, 9:42 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade48 min
Apr 6, 9:46 PM EDTSpecial Marine WarningMFL59 min
Apr 6, 9:58 PM EDTSpecial Marine WarningMFL62 min
Apr 6, 10:05 PM EDTSpecial Weather StatementMFLGlades, Hendry40 min
Apr 6, 10:25 PM EDTAreal Flood AdvisoryMFLGlades3 hr
Apr 6, 10:39 PM EDTSpecial Marine WarningMFL96 min
Apr 6, 10:39 PM EDTSpecial Weather StatementMFLCollier51 min
Apr 6, 10:45 PM EDTSpecial Marine WarningMFL60 min
Apr 6, 10:49 PM EDTSpecial Weather StatementMFLCollier, Hendry41 min
Apr 6, 11:03 PM EDTAreal Flood AdvisoryMFLPalm Beach3 hr
Apr 6, 11:24 PM EDTSpecial Weather StatementMFLPalm Beach51 min
Apr 6, 11:34 PM EDTSpecial Marine WarningMFL41 min
Apr 6, 11:43 PM EDTSpecial Marine WarningMFL62 min
Apr 6, 11:43 PM EDTSpecial Weather StatementMFLHendry47 min
Apr 7, 12:16 AM EDTSpecial Marine WarningMFL89 min
Apr 7, 12:18 AM EDTSpecial Weather StatementMFLBroward, Palm Beach57 min
Apr 7, 1:13 AM EDTSpecial Weather StatementMFLMiami-Dade, Monroe77 min
Apr 7, 1:38 AM EDTSpecial Marine WarningMFL52 min
Apr 7, 2:32 AM EDTSpecial Weather StatementMFLMiami-Dade28 min
Apr 7, 3:20 AM EDTSpecial Marine WarningMFL55 min
Apr 7, 3:29 AM EDTSpecial Marine WarningMFL91 min
Apr 7, 3:32 AM EDTAreal Flood AdvisoryMFLMiami-Dade118 min
Apr 7, 4:12 AM EDTSpecial Marine WarningMFL48 min
Apr 7, 4:59 AM EDTSpecial Marine WarningMFL61 min
Apr 7, 6:02 AM EDTSpecial Marine WarningMFL58 min
Apr 7, 5:22 PM EDTAreal Flood AdvisoryMFLMiami-Dade113 min

Nearby

Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.